# SDR MYWA120030

- Difficulty date: March 3, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30618
- Aircraft time: 29,853 hours, 10,830 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  ON RECALL ALL THREE ZONE TEMP LTS ILLUMINATED.  PERFORMED PACK/ZONE TEMP CONT BITE TEST IAW AMM 21-61-00-700-806-002.  TRIM VALVE FAULT STORED.  PERFORMED T/S PER FIM 21-62-TASK 848.  FAULT INTERMITTENT AND CLEARED.  PERFORMED BITE TEST.  BITE TEST PASSED IAW AMM 21-62-00-700-806-002, NO FAULTS.
